# SDR SIMA20130807005

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 36,872 hours, 30,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LAMP IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A.
